Centers of triangulated graphs
Matematičeskie zametki, Tome 43 (1988) no. 1, pp. 143-151
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_43_1_a15,
author = {V. D. Chepoi},
title = {Centers of triangulated graphs},
journal = {Matemati\v{c}eskie zametki},
pages = {143--151},
year = {1988},
volume = {43},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_43_1_a15/}
}
V. D. Chepoi. Centers of triangulated graphs. Matematičeskie zametki, Tome 43 (1988) no. 1, pp. 143-151. http://geodesic.mathdoc.fr/item/MZM_1988_43_1_a15/